# SDR 98ZZZX1884

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N118LL
- Make and model: Bolkms BK117A3
- Aircraft serial: 7097
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control
- Part number: 1179203103
- Condition: Failed
- Location: Inst Lights
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FAILURE OF INSTRUMENT LIGHTS' CONTROL UNIT.  CAUSE UNKNOWN.
